Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Cohomology as the derived functor of derivations


Authors: Michael Barr and George S. Rinehart
Journal: Trans. Amer. Math. Soc. 122 (1966), 416-426
MSC: Primary 18.20
DOI: https://doi.org/10.1090/S0002-9947-1966-0191932-5
MathSciNet review: 0191932
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. Cartan and S. Eilenberg, Homological algebra, Princeton Univ. Press, Princeton, N. J., 1956. MR 0077480 (17:1040e)
  • [2] S. Eilenberg and J. Moore, Foundations of relative homological algebra, Mem. Amer. Math. Soc. No. 55 (1965), 39 pp. MR 0178036 (31:2294)
  • [3] G. Hochschild, Relative homological algebra, Trans. Amer. Math. Soc. 82 (1956), 246-269. MR 0080654 (18:278a)
  • [4] N. Yoneda, On the homology theory of modules, J. Fac. Sci. Univ. Tokyo Sect. 18 (1954), 193-227. MR 0068832 (16:947d)
  • [5] M. Barr, Cohomology theory for commutative algebras. I, II, Proc. Amer. Math. Soc. 16 (1965), 1378-1390. MR 0193119 (33:1340)
  • [6] M. Gerstenhaber, A uniform cohomology theory for algebras, Proc. Nat. Acad. Sci. U.S.A. 51 (1964), 626-629. MR 0160807 (28:4017)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 18.20

Retrieve articles in all journals with MSC: 18.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1966-0191932-5
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society